Hi, I’ve been on HRT for almost a year now and am feeling pretty good. My doctor has me on a weekly Test Cyponiate dose of 100mg’s and for the most part I feel pretty good physically.
Lately, I feel like I have some side effects, or at least similar to what I’ve read, of low progesterone. These side effects include, acne build-up on both upper arms (elbow to deltoid and gluteal region), low energy after sex (not even crazy sex, just boring married sex), and depression. Basically after sex I feel like I ejaculated all my testosterone instead of semen. LOL! Lastly, life is pretty cool outside the normal work / life stress, so I don’t think any of that would be causing my depression.
When I first went through all of this my doctor didn’t feel I needed to be on HCG or Armidex, so I rolled with it because I was feeling immensley better. I called the other day and first they wanted me to go see my GP that originally sent me to them. I asked if he would just write a script for a blood test and we’d go from there. They wouldn’t do that and now I have to waste time on an office visit.
Should I just let this go? Does it really sound like I have an issue?